# SDR SWAA2022022429699

- Difficulty date: December 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,312 hours, 37,248 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER UPPER FORWARD SLIDER SEAL CRACKED / REMOVED AND REPLACED RIGHT HAND HORIZONTAL STABILIZER UPPER FORWARD SLIDER IN REF TO AMM 53-31-31.
